Couldn't find what you looking for?

TRY OUR SEARCH!

I just had a surgical abortion 4 days ago. I was just under 6 weeks pregnant. The procedure went smoothly and my recovery seemed quick. I started doxycycline the night after my procedure, two pills a day. However, yesterday (3rd day after the procedure) I was unable to get home and missed taking my morning dose. Since then I've noticed my cramps have been much worse and not really responding to ibuprofen. Also a small area of my vulva has been painfully sensitive. Is this normal after a surgical abortion?

Loading...

You were given the antibiotic because there was a risk of an infection after the abortion and even though skipping one antibiotic pill should not be the reason enough for infection to strengthen, I'm afraid that the signs like intensified cramping and sensitivity point that infection might have appeared. I would strongly suggest that you see a doctor or call a clinic as soon as possible.
Reply

Loading...